# SDR 9701619977

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9341
- Make and model: Doug DC-9-31
- Aircraft serial: 47390
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN NOSE WHEEL WELL HORIZONTAL PRESSURE PANEL AT FS 110.  REPAIRED PER EA 99-112012.
